EconPapers    
Economics at your fingertips  
 

Common Coupled Fixed Point Theorems of Single-Valued Mapping for c -Distance in Cone Metric Spaces

Zaid Mohammed Fadail and Abd Ghafur Bin Ahmad

Abstract and Applied Analysis, 2012, vol. 2012, 1-24

Abstract:

The existence and uniqueness of the common coupled fixed point in cone metric spaces have been studied by considering different types of contractive conditions. A new concept of the c -distance in cone metric space has been recently introduced in 2011. Then, coupled fixed point results for contraction-type mappings in ordered cone metric spaces and cone metric spaces have been considered. In this paper, some common coupled fixed point results on c -distance in cone metric spaces are obtained. Some supporting examples are given.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/901792.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/901792.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:901792

DOI: 10.1155/2012/901792

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:901792